# SDR UIEA2023071810677

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 48,144 hours, 8,109 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STAB LH ANCHOR NUT RETAINER FOR TIP FAIRING DAMAGED.( VERTICAL STABILIZER TIP RIB LH GANG CHANNEL P/N: G12447-2-3-2503-5 REPAIRED IAW RI-55-30-16346 REV A. NO FURTHER DEFECTS NOTED. )
